Zur arithmetischen Untersuchung der Polynome

G., Pólya

Mathematische Zeitschrift (1918)

  • Volume: 1, page 143-148
  • ISSN: 0025-5874; 1432-1823

How to cite


Pólya, G.,. "Zur arithmetischen Untersuchung der Polynome." Mathematische Zeitschrift 1 (1918): 143-148. <http://eudml.org/doc/167454>.

author = {Pólya, G.,},
journal = {Mathematische Zeitschrift},
keywords = {Primes represented by polynomials},
language = {ger},
pages = {143-148},
title = {Zur arithmetischen Untersuchung der Polynome},
url = {http://eudml.org/doc/167454},
volume = {1},
year = {1918},

AU - Pólya, G.,
TI - Zur arithmetischen Untersuchung der Polynome
JO - Mathematische Zeitschrift
PY - 1918
VL - 1
SP - 143
EP - 148
LA - ger
KW - Primes represented by polynomials
UR - http://eudml.org/doc/167454
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.